Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

A variational approach to inverse problems for anisotropic systems

Brown, Brian Malcolm, Jais, M. and Kalmbach, B. M. 2006. A variational approach to inverse problems for anisotropic systems. Presented at: UAB International Conference on Differential Equations and Mathematical Physics, Birmingham, AL, USA, 29 March - 2 April 2005. Published in: Chernov, Nikolai, Karpeshina, Yulia, Knowles, Ian W., Lewis, Roger T. and Weikard, Rudi eds. Recent Advances in Differential Equations and Mathematical Physics. Contemporary Mathematics , vol. 412. Providence, RI: American Mathematical Society, pp. 87-102.

Full text not available from this repository.
Item Type: Conference or Workshop Item (Paper)
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Publisher: American Mathematical Society
ISBN: 9780821857427
Related URLs:
Last Modified: 04 Jun 2017 04:48
URI: http://orca.cf.ac.uk/id/eprint/44987

Actions (repository staff only)

Edit Item Edit Item